Kantendisjunkte Wege in Graphen.

W. Mader

Monatshefte für Mathematik (1974)

  • Volume: 78, page 395-404
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Mader, W.. "Kantendisjunkte Wege in Graphen.." Monatshefte für Mathematik 78 (1974): 395-404. <http://eudml.org/doc/186339>.

author = {Mader, W.},
journal = {Monatshefte für Mathematik},
pages = {395-404},
title = {Kantendisjunkte Wege in Graphen.},
url = {http://eudml.org/doc/186339},
volume = {78},
year = {1974},

AU - Mader, W.
TI - Kantendisjunkte Wege in Graphen.
JO - Monatshefte für Mathematik
PY - 1974
VL - 78
SP - 395
EP - 404
UR - http://eudml.org/doc/186339
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.